ITEM METADATA RECORD
Title: Revealed preference analysis for convex rationalizations on nonlinear budget sets
Authors: Cherchye, Laurens ×
Demuynck, Thomas
De Rock, Bram #
Issue Date: 2014
Series Title: Journal of Economic Theory vol:152 pages:224-236
ISSN: 0022-0531
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
Faculty of Economics and Business, Leuven - miscellaneous
Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
publishedversion.pdf Published 391KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science